# SDR UIEA2020091401996

- Difficulty date: September 12, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 101,623 hours, 16,708 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200402
- Part serial: 1803
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR INOP, WEATHER RADAR SYSTEMS.  TRANSFERRED TO MDDR 134311, PER MM 34-43-01 CAT D 10 JAN 21 DUE DATE.  PLACARDS INSTALLED.  REMOVED AND REPLACED PANEL ASSY WEATHER RADAR CONT, IAW ATLAS AMM 34-43-02.  OPS CHECK GOOD.  THIS CLEARS DMI 134311.
